American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jie Han and Yoshiharu Kohayakawa. The maximum size of a non-trivial intersecting uniform family that is not a subfamily of the Hilton--Milner family. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Damir D. Dzhafarov. Cohesive avoidance and strong reductions. Proc. Amer. Math. Soc. 143 (2015) 869-876.
Abstract, references, and article information   
View Article: PDF

[3] R. Ahlswede, H. Aydinian and L. H. Khachatrian. On Bohman's conjecture related to a sum packing problem of Erdos. Proc. Amer. Math. Soc. 132 (2004) 1257-1265. MR 2053329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wanjun Hu. Tychonoff expansions by independent families. Proc. Amer. Math. Soc. 131 (2003) 3607-3616. MR 1991775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jürgen Herzog and Takayuki Hibi. Upper bounds for the number of facets of a simplicial complex. Proc. Amer. Math. Soc. 125 (1997) 1579-1583. MR 1363424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia